Items where Year is 2003

Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | E | F | G | H | J | K | L | M | O | P | R | S | T | V | W | Z
Number of items: 79.


Akman, Ozgur (2003) Analysis of a nonlinear dynamics model of the saccadic system. Doctoral thesis, University of Manchester Institute of Science and Technology (UMIST).

Altinel, Tuna and Borovik, Alexandre and Cherlin, Gregory (2003) Pushing up and C(G, T) in groups of finite Morley rank of even type. Journal of Algebra, 247 (2). pp. 541-576. ISSN 0021-8669


Ball, Frank and Neal, Peter (2003) The great circle epidemic model. Stochastic Processes and their Applications, 107 (2). pp. 233-268. ISSN 0304-4149

Basebi, T. and Thomas, Ruth M. (2003) A study of moving mesh applied to a thin flame propagating in a detonator delay element. Computers and Mathematics with Applications, 45 (1-3). pp. 131-163. ISSN 0898-1221

Baum, Paul and Millington, Stephen and Plymen, Roger (2003) Local-global principle for the Baum-Connes conjecture with coefficients. K-Theory, 28. pp. 1-18. ISSN 0920-3036

Bojanczyk, Adam and Higham, Nicholas J and Patel, Harikrishna (2003) Solving the indefinite least squares problem by hyperbolic QR factorization. SIAM Journal On Matrix Analysis And Applications, 24 (4). pp. 914-931. ISSN 1095-7162

Borovik, Alexandre and Gelfand, Israel M. and White, Neil (2003) Coxeter Matroids. Birkhäuser Boston, Boston. ISBN 0817637648

Boshnakov, Georgi N. (2003) Confidence characteristics of distributions. Statistics and Probability Letters, 63 (4). pp. 353-360. ISSN 0167-7152

Bryant, R. M. (2003) Free Lie algebras and Adams operations. Journal of the London Mathematical Society, 68 (2). pp. 355-370. ISSN 0024-6107

Bryant, R. M. and Kovács, L. G. and Stöhr, Ralph (2003) Lie powers of modules for GL(2,p). Journal of Algebra, 260 (2). pp. 617-630. ISSN 0021-8669


Chahlaoui, Younes (2003) Low-rank approximation and model reduction. Doctoral thesis, University Catholic of Louvain, Louvain-La-Neuve, Belgium.

Chahlaoui, Younes and Gallivan, Kyle A and Van Dooren, Paul (2003) Recursive calculation of dominant singular subspaces. SIAM Journal on Matrix Analysis and Applications (SIMAX), 25 (2). pp. 445-463. ISSN 0895-4798

Chahlaoui, Younes and Van Dooren, Paul (2003) Recursive Gramian and Hankel map approximation of large dynamical systems. In: SIAM Conference on Applied Linear Algebra, 15-19 July 2003, Williamsburg, Virginia, U.S.A..

Chahlaoui, Younes and Van Dooren, Paul (2003) Recursive low rank Hankel approximation and model reduction. In: Eur. Contr. Conf. 2003, 1-4 Sept 2003, Cambridge.

Cherny, A. S. and Shiryaev, A. N. and Yor, M. (2003) Limit Behavior of the "Horizontal-Vertical" Random Walk and Some Extensions of the Donsker-Prokhorov Invariance Principle. Theory of Probability and its Applications, 47 (3). pp. 377-394. ISSN 1095-7219

Chinburg, Ted and Pappas, Georgios and Taylor, Martin J. (2003) Duality and Hermitian Galois Module Structure. Proceedings of the London Mathematical Society, 87 (1). pp. 54-108. ISSN 0024-6115

Chinburg, Ted and Pappas, Georgios and Taylor, Martin J. (2003) Duality and Hermitian Galois Module Structure. Proceedings of the London Mathematical Society, 87 (1). pp. 54-108. ISSN 0024-6115


Dani, S. G. and McCrudden, M. and Walker, S. (2003) On the embedding problem for infinitely divisible distributions on certain Lie groups with toral center. Mathematische Zeitschrift, 245 (4). pp. 781-790. ISSN 1432-1823

Daou, R. and Daou, J. and Dold, J. (2003) Effect of heat loss on flame edges in a premixed counterflow. Combustion Theory and Modelling, 7 (2). pp. 221-242. ISSN 1741-3559

Davies, Philip I. and Higham, Nicholas J. (2003) A Schur--Parlett Algorithm for Computing Matrix Functions. SIAM Journal On Matrix Analysis and Applications, 25 (2). pp. 464-485. ISSN 1095-7162

Dedieu, Jean-Pierre and Kim, Myong-Hi and Shub, Michael and Tisseur, Françoise (2003) Implicit Gamma Theorems (I): Pseudoroots and Pseudospectra. Foundation of Computational Mathematics, 3 (1). pp. 1-31. ISSN 1615-3383

Denier, James P. and Hewitt, Richard E. (2003) Asymptotic matching constraints for a boundary-layer flow of a power-law fluid. Journal of Fluid Mechanics, 518. pp. 261-279. ISSN 0022-1120

Dold, J.W. and Thatcher, R.W. and Shah, A.A. (2003) High order effects in one-step reaction-sheet jump conditions for premixed flames. Combustion Theory and Modelling, 7 (1). pp. 109-127. ISSN 1741-3559

Dold, J.W. and Weber, R.O. and Thatcher, R.W. and Shah, A.A. (2003) Flame ball with thermally sensitive intermediate kinetics. Combustion Theory and Modelling, 7 (1). pp. 175-203. ISSN 1364-7830

Donev, A.N. (2003) Design of experiments in the presence of errors in factor levels. Journal of Statistical Planning and Inference, 126 (2). pp. 569-585. ISSN 0378-3758


Eaton, Charles W. (2003) Generalizations of conjectures of Brauer and Olsson. Archiv der Mathematik, 81 (6). pp. 621-626. ISSN 1420-8938


Fang, Shizan and Zhang, Tusheng (2003) A study of stochastic differential equations with non-Lipschitzian coefficients. Probability Theory and Related Fields, 132 (3). pp. 356-390. ISSN 1432-2064

Fedotov, Sergei (2003) Non-normal and stochastic amplification of magnetic energy in the turbulent dynamo: subcritical case. Physical Review E, 68. 067301. ISSN 1539-3755

Fielding, S.M. and Olmsted, P.D. (2003) Early stage kinetics in a unified model of shear-induced demixing and mechanical shear banding instabilities. Physical Review Letters, 90 (224501). pp. 1-4. ISSN 0031-9007

Fielding, S.M. and Olmsted, P.D. (2003) Flow phase diagrams for concentration-coupled shear banding. European Physical Journal E, 11. pp. 65-83. ISSN 1292-895X

Fielding, S.M. and Olmsted, P.D. (2003) Kinetics of the shear banding instability in startup flows. Physical Review E, E68 (036313). pp. 1-20. ISSN 1539-3755

Fielding, S.M. and Sollich, P. (2003) Equivalence of driven and aging fluctuation-dissipation relations in the trap model. Physical Review E, 67 (011101). pp. 1-6. ISSN 1539-3755

Foster, M. R. and Duck, P. W. and Hewitt, R. E. (2003) The unsteady Kàrmàn problem for a dilute particle suspension. Journal of Fluid Mechanics, 474. pp. 379-409. ISSN 0022-1120


Garvey, Seamus D. and Tisseur, Françoise and Friswell, Michael I. and Penny, John E. T. and Prells, Uwe (2003) Simultaneous tridiagonalization of two symmetric matrices. International Journal for Numerical Methods in Engineering, 57 (12). pp. 1643-1660. ISSN 0029-5981

Glendinning, Paul (2003) The accumulation of boundary doubling for modified tent maps. In: Bifurcation, Symmetry and Patterns. Birkhäuser, Basel Boston Berlin, pp. 151-156. ISBN 3 7643 7020 3

Gray, J.M.N.T. and Tai, Y.-C and Noelle, S (2003) Shock waves, dead-zones and particle-free regions in rapid granular free surface flows. Journal of Fluid Mechanics, 491. pp. 161-181. ISSN 0022-1120


Hazel, Andrew L. and Grzybowski, G.M. and Friedman, M.H. (2003) Modelling the adaptive permeability of porcine iliac arteries to acute changes in mural shear. Annals of Biomedical Engineering, 31 (4). pp. 412-419. ISSN 0090-6964

Hazel, Andrew L. and Heil, Matthias (2003) Steady finite-Reynolds-number flows in three-dimensional collapsible tubes. Journal of Fluid Mechanics, 486. pp. 79-103. ISSN 0022-1120

Hazel, Andrew L. and Heil, Matthias (2003) Three-dimensional airway reopening: the steady propagation of a semi-indefinite bubble into a buckled elastic tube. Journal of Fluid Mechanics, 478. pp. 47-70. ISSN 0022-1120

Heil, M. and Jensen, O.E. (2003) Flow in Collapsible Tubes and Past Other Highly Compliant Boundaries. Flow Past Highly Compliant Boundaries and in Collapsible Tubes (72). ISSN ISBN-13: 9781402011610 ISBN-10: 140201161X

Heil, Matthias and Hazel, Andrew (2003) Mass transfer from a finite strip near an oscillating stagnation point --- implications for atherogenesis. Journal of Engineering Mathematics, 47. pp. 315-334. ISSN 0022-0833

Hewitt, R.E. and Duck, P.W. and Al-Azhari, M. (2003) Extensions to three-dimensional flow in a porous channel. Fluid Dynamics Research, 33. pp. 17-39.

Higham, Nicholas J. (2003) $J$-Orthogonal Matrices: Properties and Generation. SIAM Review, 45 (3). pp. 504-519. ISSN 0036-1445

Hill, L.C. and Paris, J.B. (2003) When maximising entropy gives the rational closure. Journal of Logic and Computation, 13 (1). pp. 51-68. ISSN 0955-792X

Hof, B. and Juel, A. and Mullin, T. (2003) Magnetohydrodynamic damping of convective flows in molten gallium. Journal of Fluid Mechanics, 482. pp. 163-179. ISSN 0022-1120

Hof, B. and Juel, A. and Mullin, T. (2003) Scaling of the threshold of pipe flow turbulence. Physical Review Letters, 91 (24). p. 244502. ISSN 0031-9007

Hof, B. and Juel, A. and Mullin, T. (2003) Scaling of the turbulence transition threshold in a pipe. Physical Review Letters, 91. p. 244502. ISSN 0031-9007


JANFADA, A. S. and WOOD, R.M.W. (2003) Generating H*(BO(3), F2) as a module over the Steenrod algebra. Mathematical Proceedings of the Cambridge Philosophical Society, 134 (2). pp. 239-257. ISSN 0305-0041

Jagger, David P. (2003) MATLAB Toolbox for Classical Matrix Groups. Masters thesis, University of Manchester.

Jensen, Oliver E. and Heil, Matthias (2003) High-frequency self-excited oscillations in a collapsible-channel flow. Journal of Fluid Mechanics, 481. pp. 235-268. ISSN 0022-1120


Kleeorin, N. and Moss, D. and Rogaschevskii, I. and Sokoloff, D. (2003) Nonlinear magnetic diffusion and magnetic helicity transport in galactic dynamos. Astronomy & Asytophysics, 400. pp. 9-18. ISSN 0004-6361


Lionheart, William R.B. and Polydorides, N. (2003) Adjoint Formulations in Impedance Imaging. In: 3rd World Congress on Industrial Process Tomography, 2nd-5th Sept 2003, Banff, Canada.


Mackey, D. Steven and Mackey, Niloufer and Tisseur, Françoise (2003) Structured tools for structured matrices. Electronic Journal of Linear Algebra, 10. pp. 106-145. ISSN 1081-3810

Megyesi, Gàbor and Sottile, Frank and Theobald, Thorsten (2003) Common tranversals and tangents to two lines and two quadrics in P. Discrete and Computational Geometry, 30 (4). pp. 543-571. ISSN 1432-0444

Montaldi, James and Souliere, Anik and Tokieda, Tadashi (2003) Vortex dynamics on cylinders. SIAM J. on Applied Dynamical Systems, 2. pp. 417-430. ISSN 1536-0040

Montaldi, James and Tokieda, Tadashi (2003) Openness of momentum maps and persistence of extremal relative equilibria. Topology, 42. pp. 833-844. ISSN 0040-9383


Odesskii, Alexander (2003) Set-theoretical solutions to the Yang-Baxter Relation from factorization of matrix polynomials and theta functions. Moscow Mathematical Journal, 3 (1). pp. 97-103. ISSN 1609-4514


Pan, Jianxin and Mackenzie, Gilbert (2003) On modelling mean-covariance structures in longitudinal studies. Biometrika, 90 (1). pp. 239-244. ISSN 0006-3444

Paris, J.B. and Vencovská, A. (2003) The emergence of reasons conjecture. Journal of Applied Logic, 1 (3-4). pp. 167-195. ISSN 1570-8683

Peskir, Goran (2003) On the diffusion coefficient: The Einstein relation and beyond. Stochastic Models, 19 (3). pp. 383-405. ISSN 1532-4214

Platt, Trevor and Broomhead, David S. and Sathyendranath, Shubha and Edwards, Andrew M. and Murphy, Eugene J. (2003) Phytoplankton biomass and residual nitrate in the pelagic ecosystem. Proceedings of the Royal Society of London, Series A, 459 (2033). pp. 1063-1073. ISSN 1471-2946

Powell, Catherine and Silvester, David (2003) Black-Box Preconditioning for Self-Adjoint Elliptic PDEs. Lecture Notes in Computational Science and Engineering (Springer), 35. pp. 268-285. ISSN 3-540-40887-8

Powell, Catherine and Silvester, David (2003) Optimal Preconditioning for Raviart-Thomas Mixed Formulation of Second-Order Elliptic Problems. SIAM Journal on Matrix Analysis and Applications, 25 (3). pp. 718-738. ISSN 0895-4798

Powell, Catherine E. (2003) Optimal Preconditioning for Mixed Finite Element Formulation of Second-Order Elliptic Problems. Doctoral thesis, UMIST.

Premet, Alexander (2003) Nilpotent commuting varieties of reductive Lie algebras. Inventiones Mathematicae, 154 (3). pp. 653-683. ISSN 1432-1297

Premet, Alexander (2003) Nilpotent orbits in good characteristic and the Kempf-Rousseau theory. Journal of Algebra, 260 (1). pp. 338-366. ISSN 0021-8669

Prest, Mike (2003) Model theory and modules. In: Handbook of Algebra. Elsevier, pp. 227-253. ISBN 0-444-51264-0

Prest, Mike (2003) Model theory for algebra. In: Handbook of Algebra. Elsevier, pp. 199-226. ISBN 0-444-51264-0


Ray, Nigel and West, Julian (2003) Posets of matrices, and permutations with forbidden subsequences. Annals of Combinatorics, 7 (1). pp. 55-88. ISSN 0219-3094

Rolin, J.-P. and Speissegger, P. and Wilkie, A. J. (2003) Quasianalytic Denjoy-Carleman classes and o-minimality. Journal of the American Mathematical Society, 16 (4). pp. 751-777. ISSN 1088-6834


Shardlow, Tony (2003) Splitting for dissipative particle dynamics. SIAM Journal on Scientific Computing, 24 (4). pp. 1267-1282. ISSN 1095-7197

Shardlow, Tony (2003) Weak convergence of a numerical method for a stochastic heat equations. BIT Numerical Mathematics, 43 (1). pp. 179-193. ISSN 0385-6984

Sidorov, Nikita and Solomyak, Boris (2003) Spectra of Bernoulli convolutions as multipliers in Lp on the circle. Duke Mathematical Journal, 120 (2). pp. 353-370. ISSN 0012-7094

Stark, J. and Broomhead, D. S. and Davies, M. E. and Huke, J. (2003) Delay Embeddings for Forced Systems. II. Stochastic Forcing. Journal of Nonlinear Science, 13 (6). pp. 519-577. ISSN 1432-1467


Tisseur, Françoise and Dedieu, Jean-Pierre (2003) Perturbation theory for homogeneous polynomial eigenvalue problems. Linear Algebra and its Applications, 385 (1). pp. 71-74. ISSN 0024-3795

Tisseur, Françoise (2003) A Chart of Backward Errors for Singly and Doubly Structured Eigenvalue Problems. SIAM Journal on Matrix Analysis and Applications, 24 (3). pp. 877-897. ISSN 1095-7162


Voronov, T. T. and Khudaverdian, Hovannes M. (2003) Geometry of differential operators, and odd Laplace operators. Russian Mathematical Surveys, 58 (1). pp. 197-198. ISSN 0036-0279


Wagenknecht, T. and Champneys, A. R. (2003) When gap solitons become embedded solitons: a generic unfolding. Physica D, 177. pp. 50-70. ISSN 0167-2789


Ziyalder, Y. and Onart, Serkan and Lionheart, W. R. B. (2003) Uniqueness and reconstruction in magnetic resonance - electrical impedance tomography (MR - EIT). Physiological Measurement, 24 (2). pp. 591-604. ISSN 0967-3334

This list was generated on Sun Jun 23 01:00:11 2024 BST.